It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board


Menopause Board Index
Board Index > Menopause | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,

My anxiety is at its worst in the evenings after I eat dinner and sit down to relax on the couch. My doctor is letting me try .5 mg of Ativan. He only allows me to have 10 per presciption, but it has really helped! Even though it is a very low dose (I try to only take one per day) it calms the very severe anxiety that I have been dealing with during peri. As I wrote before, I have the burning and prickling on my skin, and it seems worse in the evenings too, so the Ativan is helping with that too.

I'm still dealing with the deep aches all over. Does anyone else have ongoing aches and pains, as well as the burning skin?

viktik
[QUOTE=viktik]Hi everyone,

My anxiety is at its worst in the evenings after I eat dinner and sit down to relax on the couch. My doctor is letting me try .5 mg of Ativan. He only allows me to have 10 per presciption, but it has really helped! Even though it is a very low dose (I try to only take one per day) it calms the very severe anxiety that I have been dealing with during peri. As I wrote before, I have the burning and prickling on my skin, and it seems worse in the evenings too, so the Ativan is helping with that too.

I'm still dealing with the deep aches all over. Does anyone else have ongoing aches and pains, as well as the burning skin?

viktik[/QUOTE]

I think I've answered you before. I do, my right foot and ankle, left side of neck, left hip and buttocks. Agony! I took ATivan before but I have Xanax now. Hope it works on the plane when I leave on Monday. The reason they wouldn't give me ATivan again, coz I was addicted to it before thanks to my doctor.





All times are GMT -7. The time now is 03:19 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!